# SDR AALA201604049001

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,282 hours, 26,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON CABIN FLOOR SEAT TRACK, BETWEEN BS 1320 & 1350 AT LBL 24.75.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R PROCEDURE 1 & SRM 51-40-02.
